q-Riordan representation


Baran F. Y. , TUĞLU N.

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.525, pp.105-117, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 525
  • Publication Date: 2017
  • Doi Number: 10.1016/j.laa.2017.03.018
  • Title of Journal : LINEAR ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.105-117

Abstract

The aim of this study is to establish further theory of q-Riordan representation. We emphasize that any q-matrices can be obtained by q-Riordan representation. Then we analyse the structure of the entries in the matrix product of general q-Riordan matrices. (C) 2017 Elsevier Inc. All rights reserved.